# SDR REXA201100667

- Difficulty date: October 18, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 24,273 hours, 21,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT WEB CRACKED O/B OF LBL 9, AND LBL AND RBL 9 FLOORBEAM CLIPS ARE CRACKED (I/B AND O/B), AND AFT J-ANGLE HAS AREAS OF CORROSION AROUND NUT PLATE.  REPAIRED IAW BOMBARDIER REO 601R-53-11-926 REV B.
